The Algebraic and Geometric Classification of Nilpotent Bicommutative Algebras

Ivan Kaygorodov, Pilar Páez-Guillán, Vasily Voronin

    Research output: Contribution to journalArticlepeer-review

    19 Citations (Scopus)

    Abstract

    We classify the complex 4-dimensional nilpotent bicommutative algebras from both algebraic and geometric approaches.

    Original languageEnglish
    Pages (from-to)2331-2347
    Number of pages17
    JournalAlgebras and Representation Theory
    Volume23
    Issue number6
    Early online date4 Jan 2020
    DOIs
    Publication statusPublished - 1 Dec 2020

    Keywords

    • Algebraic classification
    • Bicommutative algebras
    • Central extension
    • Degeneration
    • Geometric classification
    • Nilpotent algebras
    • LIE-ALGEBRAS
    • BINARY-LIE
    • FIELDS
    • CENTRAL EXTENSIONS
    • DEGENERATIONS
    • VARIETIES

    Fingerprint

    Dive into the research topics of 'The Algebraic and Geometric Classification of Nilpotent Bicommutative Algebras'. Together they form a unique fingerprint.

    Cite this